# SDR DL72S953775

- Difficulty date: September 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N544DA
- Make and model: Boeing 727232
- Aircraft serial: 22493
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Cracked
- Location: Fwd Entry Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, FOUND FWD ENTRY DOOR LOWER HORIZONTAL BEAM     CRACKED AT AFT CORNER.  REPAIRED PER M/M 52-11-01 PG 805.
